Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 31 found articles
 
 
  Recursion orders for weights of Boolean cubic rotation symmetric functions
 
 
Title: Recursion orders for weights of Boolean cubic rotation symmetric functions
Author: Cusick, Thomas W.
Johns, Bryan
Appeared in: Discrete applied mathematics
Paging: Volume 186 (2015) nr. C pages 6 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands